Mittag-Leffler Stability Theorem for Fractional Nonlinear Systems with Delay
S. J. Sadati,
D. Baleanu,
A. Ranjbar,
R. Ghaderi and
T. Abdeljawad (Maraaba)
Abstract and Applied Analysis, 2010, vol. 2010, 1-7
Abstract:
Fractional calculus started to play an important role for analysis of the evolution of the nonlinear dynamical systems which are important in various branches of science and engineering. In this line of taught in this paper we studied the stability of fractional order nonlinear time-delay systems for Caputo's derivative, and we proved two theorems for Mittag-Leffler stability of the fractional nonlinear time delay systems.
Date: 2010
References: Add references at CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2010/108651.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2010/108651.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:108651
DOI: 10.1155/2010/108651
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().